# SDR SWAA2022030162278

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION SCUFF PLATE ANGLE BRACKETS 3 PLACES BS 968+5 TO 968+15 LBL 54 WL 208 (MARKED) / REMOVED CORRODED SCUFF PLATE ANGLES (3EA) BETWEEN BS 968+5 TO 968+15 + REPLACED WITH NEW SCUFF PLATE ANGLES IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 + BOEING DWG 147A8530 THEY'RE FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G #9; OUT DUE TO NO LIMITS
